I’m thinking about quitting my treatment. For now it doesn’t seem to go Any where. My pdoc and therapist don’t think there is more to be done for me, so why continue the treatment? Furthermore they want me to keep taking my meds, I don’t want that.
Can you try to switch pdocs? When I wasn’t happy with my treatment I did.
I don’t know if I can do that. I don’t think they are allowing it where I’m being treated.
Hopefully, you find a good solution, but I had to learn the hard way that I can’t do without meds.
Sorry to hear that. I’m not sure that I will do good without meds either, I’m just so sick of the side effects.
I just quit a drug because of the hunger but my other ap doesn’t cause it. I’ve REALLY suffered from side effects, so much I don’t tell people to take the drugs unless they really feel they have to. I’d support you if you were my daughter but advise you taper off over a very, very long time, and do it under the watchful eye of a doctor.
I understand that. And of course everybody tells me to tapper off olanzapine with the advice and support from a pdoc. I must be a fool for doing this alone. But I will never get the support of my pdoc. He believes that I’m chronic psychotic and that switching meds wont do a different.
You can keep your pdoc and taper off on your own. Also, zyprexa is known for causing incurable hunger. Why don’t you try a different medicine? My Latuda doesn’t cause hunger. Loxapine is low hunger. Geodon doesn’t cause it. And there are others.
I want to quit Assertive Community Treatment and quit taking my meds because I’m not delusional or depressed anymore. Maybe I will get a job next year and move out of my dad’s house then I can do that.
There is always hope.
You need patience.
I have changed many docs,
I have tried several meds,
and finally I found good doc
and good meds.
You can tell him about my case. I went from 40mg of Olanzapine to 60mg of Lurasidone and improved dramatically (except for insomnia). Most pdocs wouldn’t believe that possible because in their minds 40mg of Olanzapine is orders of magnitude more powerful than just 60mg of Lurasidone. There are trends among patients and medications but you never know how a different medication will affect you until you try it.
My current pdoc said there was no need to taper off olanzapine, that I could just quit. I ignored him and tapered slowly myself.
I used to think my meds weren’t helping me at all. Then one day I realized animals and birds were no longer talking to me. And I don’t get visits from Satan anymore. I’m still struggling with paranoia so I’m iffy on what’s real and what’s not. But anyway, keep taking your meds. Report any paranoid thoughts to your pdoc. Then hopefully your meds will get straightened out and you’ll feel much better
Is your current pdoc the one Who put you on this high dose of olanzapine in the first place? If so I wouldn’t have listen to him either. Maybe I should tell mine about you. I don’t know. It is like this system has just given up on me (it happens a lot in Denmark, when People are put on disability payment)
Right now I’m doing 2,5 mg every second day. It will take a long time for me, but I Hope I can get use to just using it as pro need.
No, it’s a different pdoc. The one that put me on Olanzapine was the pdoc I had at the mental health facility back in 2004. My current pdoc is the one that put me on Lurasidone a few years ago, but it was my current pdoc that said there was no need to taper off olanzapine. I didn’t agree with that and just took my time slowly tapering.
I don’t understand why she told you that while you were on such a high dose. I was told that I could just switch because I was on the smallest dose. That was when they tried and change my meds to risperdal
Yeah, I’ll listen to what my doctors say but I take it with a grain of salt and do my own research. Different docs say different things, and they’ll claim the other doctor was mistaken.
I once spoke to 3 different doctors, about a year two ago. One wanted to put me on another medication. One was happy with how I was doing, and one said I was on too much medication? Who is the expert there, those are the only 3 possibilities. More, same, or less. I felt I was doing fine so I stayed on the same amount of medication.
This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.